# SDR XNOA1205

- Difficulty date: October 27, 2004
- Submitted: October 27, 2004
- Operation: Air carrier
- Aircraft: N76753
- Make and model: Boeing 727227
- Aircraft serial: 21249
- Engine: Pwa JT8D9A
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Switch
- Condition: Damaged
- Location: Le Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

NR 6 LED FAILED TO RETRACT AFTER T/O.  FOUND PUSHED PIN AT NR 6 LED FLAP POS SWITCH.  RESEATED PIN IAW MM CH. 20-11-07.   OPS CHECKS GOOD IAW MM CH. 27-82-11.
